# SDR SWAA2024090621550

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS727C AT LEVEL STR18L AT AFT CARGO COMPARTMENT 2024-473155<[01] TOOL USED IN STEP 5: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] REPAIRED ANGLE LOCATED BS727A TO BS 727E AT LEVEL STR18L AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-70-11-2R-0 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED ANGLE LOCATED BS727A TO BS 727E AT LEVEL STR18L AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-70-11-2R-0 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW
